MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT
Catalog Number MDS4001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this item worked one time and then stopped giving a screeen display of pulse 188 with a heart and a u with a line through it followed by the number 8.".
 
Additional Manufacturer Narrative
The customer stated this item worked one time and then stopped giving a screen display of pulse 188 with a heart and a u with a line through it followed by the number 8.Medline received 1 auto bp monitor in used condition; the sample came with 4 aa batteries, 4 aa control batteries were inserted, the sample did not turn on and no power signs were observed, and visual inspection found no defects of any kind.The complaint was confirmed, and installing new control batteries did not remedy the issue.Issue shown via investigation was caused by a functional malfunction; the monitor did not operate as intended, and the cause was documented as cannot determine cause with received sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50948344
Report Number1417592-2026-54590
Device Sequence Number13374898
Product Code DXN
UDI-Device Identifier00888277361228
UDI-Public00888277361228
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001
Device Lot Number230380001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown